# SDR SWAA2022012718237

- Difficulty date: June 19, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 37,332 hours, 24,709 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AROUND FASTENERS AT AFT CARGO R/H FLOOR TENSION STRAP STA 794 TO STA 847 RBL 16. / REMOVED CORROSION IAW SRM 51-10-02-0G-0. FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1. PART REQUIRE REPLACEMENT. REMOVED & REPLACED IAW SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; SRM 51-40-02-0G-0; AND DWG# 146A8120. 88952U 6/29/17
